# SDR AU970886

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 9911543
- Condition: Failed
- Location: Blowdown Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR BLOWDOWN BOTTLE OUTLET VALVE FAULTY - INVESTIGATION FOUND THAT THE `O' RING ON THE VALVE POPPET ASSEMBLY WAS MISSING- REMAINS OF THE `O' RING WERE FOUND DOWNSTREAM IN THE EMERGENCY GEAR BLOWDOWN SYSTEM
